Full-Text PDF (121 KB) | Metadata | Table of Contents | PM summary
Published online: 2010-02-01
The number of continuous curves in digital geometryShiva Samieinia (1) Uppsala University, Sweden
As a model for continuous curves in digital geometry, we study the Khalimsky-continuous functions defined on the integers and with values in the set of integers or the set of natural numbers. We determine the number of such functions on a given interval. It turns out that these numbers are related to the Delannoy and Schröder arrays, and a relation between these numbers is established.
Keywords: Digital geometry, Khalimsky topology, Khalimsky plane, Khalimsky-continuous function
Samieinia Shiva: The number of continuous curves in digital geometry. Port. Math. 67 (2010), 75-89. doi: 10.4171/PM/1858